Hokkaido Mathematical Journal

On h-vectors of Buchsbaum Stanley-Reisner rings

Naoki TERAI

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 25, Number 1 (1996), 137-148.

Dates
First available in Project Euclid: 29 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1351516714

Digital Object Identifier
doi:10.14492/hokmj/1351516714

Mathematical Reviews number (MathSciNet)
MR1376497

Zentralblatt MATH identifier
0867.13005

Citation

TERAI, Naoki. On h-vectors of Buchsbaum Stanley-Reisner rings. Hokkaido Math. J. 25 (1996), no. 1, 137--148. doi:10.14492/hokmj/1351516714. https://projecteuclid.org/euclid.hokmj/1351516714


Export citation